I urinate frequently but for the past week or so I need to strain to pee.
Why? Is this a side effect of Invokana?
I had to push out my urine long before I tried Invokana. It's called "urinary hesitancy". Another drug I take called Robinul (for abnormal sweating) caused this with me because Robinul relaxes your bladder. Only 1/2 of my urine comes out normally, the other 1/2 I have to push out. When I started Invokana, I was drinking and urinating more often, but still with the hesitancy. You and your doctor should look up every other drug you take to see if urinary hesitancy is a side effect. I have not seen it on the list of Invokana side effects, but a doctor would know better. I've been living with the hesitancy for quite a while now and I'm used to it, but I know why I have it. If I were you, I'd want to know why you have it. If your family doctor prescribed the Invokana, you may want to see a specialist (endocrinologist) for a more informed explanation and see if you should keep taking it. Good Luck & God Bless.
- Invokana Information for Consumers
- Invokana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Invokana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2013 • 2 answers
I'm on Invokana since May 1 and my sugars are down and lost 15 lbs but my question is.. is there any
Posted 25 Jun 2015 • 1 answer
Posted 19 Aug 2015 • 0 answers
Posted 24 Jan 2016 • 0 answers
Posted 7 Jul 2016 • 0 answers